EconPapers    
Economics at your fingertips  
 

Divisibility Criteria for Class Numbers of Imaginary Quadratic Fields Whose Discriminant Has Only Two Prime Factors

A. Pekin

Abstract and Applied Analysis, 2012, vol. 2012, 1-4

Abstract:

We will prove a theorem providing sufficient condition for the divisibility of class numbers of certain imaginary quadratic fields by 2 , where is an integer and the discriminant of such fields has only two prime divisors.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/570154.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/570154.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:570154

DOI: 10.1155/2012/570154

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:570154